# SDR AALA972308

- Difficulty date: December 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- System (JASC): 2421 · AC Generator-Alternator
- Part: O-Rings
- Condition: Broken
- Location: Lt Idg
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

ORD - FLT 682 - WHILE CRUISING AT 41:000 NORMAL ENGINE POWER SETTING TWO AND ONE-HALF HOURS AFTER TAKEOFF, LEFT GENERATOR DRIVE LIGHT STARTED RAPID FLICKERING AND INTERMITTENT 'LT GEN DRIVE' EICA MESSAGE.  TEN MINUTES LATER, LT GENERATOR DRIVE WAS DISCONNECTED.  FOUND LT GENERATOR DELTA P-FILTER BOWL O-RING BROKEN IN HALF.  REPLACED O-RING AND SERVICED IDG.  RESET BUS POWER ON LT L-BUS, RESET GENERATOR AND PERFORMED ENGINE RUN.  GENERATOR CHECKS GOOD.  NO LEAKS NOTED.  (X)
